# SDR SWAA2015032637803

- Difficulty date: March 2, 2015
- Submitted: March 26, 2015
- Operation: Air carrier
- Aircraft: N964AT
- Make and model: Boeing 717-200
- Aircraft serial: 55025
- Aircraft time: 38,544 hours, 25,750 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Attach Angle
- Part number: 9923415
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WW OTBD AFT WING TO BODY CRACKED ATTACH ANGLE ABOVE NR 4 FLAP TRACK.  R & R ANGLE IAW SRM.
